# SDR ABXA030056

- Difficulty date: January 29, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- Aircraft time: 40,998 hours, 61,750 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Configuration
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE-OFF OUT OF ILN,  AIRCRAFT FAILED TO PRESSURIZE AND CONFIGURATION WARNING HORN SOUNDED. CHECKED LT OLEO SWITCH, EXERCISED SWITCH SEVERAL TIMES. CLEANED AND RESEATED CONNECTOR. CREW ASSISTED IN GROUND OPS CHECK OF PRESSURIZATOIN AND CONFIG. WARNING SYSTEM. GROUND SHIFT SYSTEM OPS CHECKED GOOD IAW DC-9 MM.
